# SDR GTIA9700082

- Difficulty date: December 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 389
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - FORWARD CARGO UPPER FLOORBEAM TO SKIN FORWARD SUPPORT IS CRACKED AT STATION 389 RBL 60 2F-6.  INSTALLED NEW BRACKET PER SRM 51-30-3.  (M)
